# SDR ASAA0741968

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 50,158 hours, 28,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603191
- Condition: Worn
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT INBOARD T/E LWR SURFACE SKIN WORN.  REPAIRED SLAT DAMAGE IAW SRM 51-70-10.
